# SDR USAA060230

- Difficulty date: February 13, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION RT AFT SERVICE DOOR AA ANGLE BS 960-986 S-17R.  REMOVED CORROSION, TESTED AND PRIMED AREA IAW SRM 53-60-15, 51-10-02, 51-20-01, DEFECT SIZE: 1" BY 24".
